# SDR SWIA200312073

- Difficulty date: June 4, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 30,626 hours, 33,864 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 12064207615
- Part serial: 062790298
- Condition: Malfunctioned
- Location: Flap Selector
- Part time: 2,534 hours, 3,781 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN FLAPS 15 WERE SELECTED FCU INDICATES CONTROL FAULT WITH FLAP AND ASWS LIGHTS ON MAP.  REMOVED AND REPLACED FLAP HANDLE WITH A SERVICEABLE UNIT.  OPS CHECK GOOD.
